# SDR AWHA02082012

- Difficulty date: January 24, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N857FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0177
- Aircraft time: 10,374 hours
- Engine: Pwa PT6A114A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Remote Switch
- Part number: 345619604
- Condition: Defective
- Location: Elt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED ON TAXI THE ELT ACTIVATED.  MX MANUALLY RESET THE ELT AND DEFERRED THE SYSTEM.  ON SECOND TAXI OUT THE ELT ACTIVATED AGAIN.  ELT WAS DEACTIVATED AND REMOVED FROM THE AIRCRAFT.  THE FOLLOWING DAY THE ELT WAS REPLACED WITH A NEW UNIT THE DEFERRAL CLEARED AND THE AIRCRAFT RETURNED TO SERVICE.  DURING THE NEXT FLIGHT THE ELT ACTIVATED EN ROUTE.  RESET FROM THE COCKPIT.  ON THE RETURN FLIGHT THE ELT ACTIVATED AGAIN BUT WOULD NOT RESET.  MX DEACTIVATED THE ELT REMOVED FROM AIRCRAFT AND DEFERRED THE SYSTEM.  THE ELT REMOTE WAS REPLACED AND A LOOSE CONNECTOR PIN NR 7 AT THE ELT WAS FOUND LOOSE AND POSSIBLY GROUNDING OUT.
